# SDR SWAA2022022830602

- Difficulty date: December 16, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 39,691 hours, 23,536 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGBOOK ENTRY REQUIRED; INBOUND MX NOTE; LOGPAGE 0876693; C/W EA 1-753-33799 ACCOMPLISH PER REPAIR OF CARGO DOOR SKIN. / CUT OUT DAMAGE AND REPAIRED WITH DOUBLER; TRIPLER; QUADRUPLER REPAIR IAW EA 1-753-33809 REV IR ON CARGO DOOR CUTOUT SKIN.
